# SDR UPS01834883

- Difficulty date: January 26, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 64,392 hours, 25,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 588871432
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, 3 STA 1325 LONG 21L T-1 DOOR FITTING IS CRACKED AT CUSP.  REMOVED AND REPLACED FITTING IAW DWG 5888714, AND SRM 51-1-20D.
